Approximate Solutions of Fractional Riccati Equations Using the Adomian Decomposition Method

Huang, Lan-Lan, Wu, Fei . Abstract and Applied Analysis 2014. 2014 (957590) :-

Locate this article in:

Bibtex

@article{CIS-318242,
  Author = {Huang, Lan-Lan and Wu, Fei},
  Title = {Approximate Solutions of Fractional Riccati Equations Using the Adomian Decomposition Method},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {957590},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles